Follow
Jack Saunders
Title
Cited by
Cited by
Year
Maximal cocliques in PSL2(q)
J Saunders
Communications in Algebra 47 (10), 3921-3931, 2019
42019
Cohomology of PSL2 (q)
J Saunders
Journal of Algebra 595, 347-379, 2022
22022
Squares of conjugacy classes and a variant on the Baer–Suzuki Theorem
C Parker, J Saunders
Israel Journal of Mathematics, 1-20, 2024
12024
Cohomology and Ext for blocks whose Brauer trees are lines or stars
J Saunders
Communications in Algebra 52 (10), 4059-4074, 2024
2024
Cohomology and Ext for rank one finite groups of Lie type in cross characteristic
J Saunders
arXiv preprint arXiv:2208.11937, 2022
2022
Maximal cocliques and cohomology in rank one linear groups
JP Saunders
University of Birmingham, 2020
2020
The system can't perform the operation now. Try again later.
Articles 1–6